RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2005, Volume 404, Number 4, Pages 446–450 (Mi dan1127)  

This article is cited in 2 scientific papers (total in 2 papers)

On the increasing complexity principle in the formation of a portfolio on a stock exchange

V.P. Maslov



Bibliographic databases:
UDC: 519

Linking options:
  • http://mi.mathnet.ru/eng/dan1127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “On a General Theorem of Set Theory Leading to the Gibbs, Bose–Einstein, and Pareto Distributions as well as to the Zipf–Mandelbrot Law for the Stock Market”, Math. Notes, 78:6 (2005), 807–813  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. P. Maslov, “On the minimization of operational risks”, Math. Notes, 80:4 (2006), 539–541  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020